# SDR COMA9810238

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1225
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pin
- Condition: Not Removed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR WOULD NOT RETRACT.  REMOVED NLG PIN.  GEAR SWINGS GOOD.
